# SDR C2XA04TY072

- Difficulty date: April 28, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 7,276 hours, 7,346 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009408
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 2C INSPECTION THE RT AILERON PCA ATTACH BRACKET WAS FOUND GOUGED.  MAINT REMOVED AND REPLACED THE AILERON PCA BRACKET PRIMED AND PAINTED IAW SRM 51-20-03 AND EA 2710-01017.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
